Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016, Article ID 4375069, 10 pages
http://dx.doi.org/10.1155/2016/4375069
Research Article

Approaching the Discrete Dynamical Systems by means of Skew-Evolution Semiflows

Department of Mathematics and Computer Science, Aurel Vlaicu University of Arad, 2 Elena Drăgoi Street, 310330 Arad, Romania

Received 10 April 2016; Accepted 9 June 2016

Academic Editor: Allan C. Peterson

Copyright © 2016 Codruţa Stoica. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Codruţa Stoica, “A General Framework for Splitting Concepts for Cocycles over Generalized Nonautonomous Dynamical Systems,” Mathematical Problems in Engineering, vol. 2017, pp. 1–8, 2017. View at Publisher · View at Google Scholar
  • Claudia Luminiţa Mihiţ, and Marioara Lapadat, “Discrete criteria for the uniform (h, k)-splitting of skew-evolution semiflows,” AIP Conference Proceedings, vol. 1978, 2018. View at Publisher · View at Google Scholar